# SDR AALA20130218001

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 81,474 hours, 36,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROWS 6, 7 AND 8 INOPERATIVE.  REPLACED BATTERY AND CHARGER AT SEAT 8DEF.  OPS CHECK NORMAL.
